# SDR BAQA081571

- Difficulty date: December 3, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N911BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7099
- Aircraft time: 6,444 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Part serial: 140572
- Condition: Inoperative
- Location: Fuel Boost
- Part time: 759 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOOST PUMP INOPERATIVE. SHORTED.  REPLACED WITH SERVICEABLE UNIT.
